# SDR C2XA10TY104

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 18,143 hours, 14,048 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10601962
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

SDF - BATTERY 2 OVERTEMP.  REMOVED AND REPLACED NR 2 BATTERY, OPS CHECK GOOD.
